# SDR 96ZZZM379

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1153
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMB HAD SMOKE IN CABIN AND COCKPIT, PERFORMED AIR CONDITION SMOKE EMERGENCY CHECK LIST.  ISOLATED NR 2 PACK AND NO MORE EVIDENCE OF SMOKE.  OPERATED NR 2 PACK OFF NR 2 ENGINE BLEED DURING MAINTENANCE GROUND RUN.  NO ODOR, NO SMOKE, OK FOR SERVICE.
